Vol. 12 No. 3 (2021)
Articles
-
Nonexistence of Nontrivial Weak Solutions of Some Nonlinear Inequalities with Integer Power of the Laplacian
Views: 59 / PDF downloads: 20 -
On Modular Inequalities for Generalized Hardy Operators on Weighted Orlicz Spaces
Views: 57 / PDF downloads: 14 -
The Functor of Idempotent Probability Measures and Maps with Uniformity Properties of Uniform Spaces
Views: 64 / PDF downloads: 19 -
Sharp Conformally Invariant Hardy-Type Inequalities with Remainders
Views: 46 / PDF downloads: 14 -
η-Invariant and Index for Operators on the Real Line Periodic at Infinity
Views: 63 / PDF downloads: 22 -
On the Inequality of Different Metrics for Multiple Fourier-Haar Series
Views: 43 / PDF downloads: 13